# SDR RAIA2020021280001

- Difficulty date: February 8, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145843
- Aircraft time: 30,511 hours, 28,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Frame 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE @ FR 6 CRACKED IN NLG W/W-          REMOVED NOSE WHEELWELL PLATE. REMOVED THE DAMAGE FROM THE NLG W/W UPPER FWD AVI BAY FLOOR PLATE, EDDY CURRENT REQUIRED AROUND CUT-OUT AND AWAITING REPLY FROM EMBRAER TO PROCEED WITH REPAIR. INSPECTED DAMAGE AREA AFTER CUT OUT, NO DEFECTS NOTED. INSTALLED REPAIR ON THE NLG W/W UPPER FWD AVI BAY FLOOR PLATE. INSTALLED NLG W/W FWD AVI FLOOR PLATE.
